# SDR ASAA0954346

- Difficulty date: February 3, 2009
- Submitted: February 6, 2009
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Engine: Ge CFM567B24
- System (JASC): 8300 · Accessory Gearboxes
- Part: Gearbox
- Condition: Making Metal
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MATERIAL FOUND IN NR 2 ENGINE AGB/TGB MCD.  THIS ACFT RESTRICTED FROM ETOPS PENDING LAB ANALYSIS AND SEAMC / TECH SERVICES REVIEW.  GROUNDED YES.  LAB ANALYSIS HAS IDENTIFIED THE DEBRIS AS PURE SILVER .0004 THICK LIKELY DERIVED FROM PROTECTIVE PLATING THAT FLAKED OFF WITH ABOVE INFO MCD MATERIAL IDENTIFIED AND AMM DERIVED RE INSPECT INTERVAL DETERMINED AT THIS TIME THE TOP DEFERRAL MAY BE REMOVED.  PERFORMED CHIP DETECTOR CHECK PER AMM 79 00 00 200 804 F00 FOUND TO BE CLEAN PER STEP F.(7).O, IT HAS BEEN MORE THAN 30 DAYS AND THE DETECTORS HAVE BEEN CLEAN FOR THE LAST 3 INSPECTIONS REMOVED PLT DEF CONTACTED.
